# SDR AALA202306120150

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 73,705 hours, 34,096 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING FLIGHT ECAM MESSAGE DOOR RIGHT EMERGENCY EXIT LIGHT CAME ON INTERMITTENTLY 3 TIMES. OVER WING EXIT RIGHT CURRENTLY LIGHT IS OUT. MAINTENANCE FOUND RIGHT HAND EMERGENCY EXIT PROXIMITY DETECTOR SWITCH 21WV2 LOOSE AND CORRODED.  REPLACED RIGHT HAND EMERGENCY EXIT PROXIMITY DETECTOR SWITCH 21WV2 PER AMM 52-71-13 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
